# SDR UALA2010072002591

- Difficulty date: July 18, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 79,339 hours, 12,761 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Packing
- Part number: AS320804
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PFC FOUND FUEL LEAK ENG 100.   LEAK LOCATED BETWEEN FUEL PUMP AND VALVE-FUEL BYPASS ASSEMBLY. PACKING REPLACED.  RUN UP PERFORMED BY COCKPIT CREW. LEAK NO LONGER PRESENT.
